ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Представления квазимаксимальных подгрупп в равномерную алгебру

Акопян, Л. М. (1989) Представления квазимаксимальных подгрупп в равномерную алгебру. ՀԽՍՀ ԳԱ Զեկույցներ, 89 (5). pp. 203-206. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1138Kb

Item Type:Article
Additional Information:Քվազիմաքսիմալ կիսախմբերի ներկայացումները հավասարաչափ հանրահաշվի մեջ; Representations of quasimaximal semigroups into a uniform algebra
Uncontrolled Keywords:Հակոբյան Լ. Մ., Hakopian L. M.
Subjects:Q Science > QA Mathematics
ID Code:5552
Deposited By:NAS Reports
Deposited On:11 Apr 2013 11:09
Last Modified:07 Jun 2020 19:45

Repository Staff Only: item control page